# SDR SIMA20140813004

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,367 hours, 6,652 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE HIGH VIBRATION 2.2 PLUS AT FL250, 63 PERCENT N1.  ALSO AT 8000 FT 47 PERCENT N1 1.8 VIBRATION.  R & R OTBD MULTI-FUNCTIONAL SPOILER PCU.  OPS & LEAK CHECKED IAW AMM 27-62-01.
